# SDR BAQA062725

- Difficulty date: July 11, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N231UM
- Make and model: Bell 230
- Aircraft serial: 23012
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Mast
- Part number: 222040002115
- Condition: Gouged
- Location: Mast Moment
- Part time: 1,332 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAST HAD 1 INCH LONG GOUGE ON MATING AREA UNDER SPLIT CONES.  GOUGE DEPTH STARTED AT .001 INCH.
